# SDR UALA2009091502907

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 255T124133
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E&E COMPARTMENT, RIGHT NOSE GEAR WHEEL WELL, PULLEY BRACKET ATTACH ANGLE CRACKED, LOWER OUTBOARD SIDE OF FLOORBEAM BS 246 AND LBL 15.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED ANGLE AND REPLACED WITH NEW ANGLE.
